# SDR SWIA200312695

- Difficulty date: December 14, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,866 hours, 25,724 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY LIGHT AND COFFEE POTS WENT OUT/INOP AND SMOKE WAS SMELLED IN CABIN.  FOUND GALLEY BALLAST TO BE BAD.  REMOVED AND REPLACED BALLAST IAW MM 25-30-04.  OPS CHECK GOOD.
